Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 234, NWS Austin/San Antonio, TX

November 17, 2015Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 17, 2015, 5:44 AM CST for Lavaca County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2015, 5:44 AM CST (11:44 UTC)
Expired
Nov 17, 2015, 6:13 AM CST
In force
29 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.7 hours before the alert went out and 369 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1132 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 3:02 AM CST, 2 hours 42 minutes earlier.

Area forecast discussion, Nov 17, 3:02 AM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
302 AM CST TUE NOV 17 2015

.SHORT TERM (TODAY THROUGH WEDNESDAY)...

MAIN HIGHLIGHT WILL REMAIN ON NEXT 6-12 HOURS AS ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD BE POSSIBLE ACROSS THE I-35 CORRIDOR AND
POINTS EAST INTO THE COASTAL PLAINS THROUGH LATE TUESDAY MORNING.

LATEST OBSERVED ANALYSIS DEPICTS A WARM, MOIST BUT CAPPED AIRMASS
WITH ELEVATED INSTABILITY THAT IS TEMPERING THE CONVECTIVE POTENTIAL
ALONG THE CONVERGENCE FRONT IN THE HILL COUNTRY BUT IS ALLOWING FOR
ISENTROPIC UPGLIDE INDUCED ELEVATED THUNDERSTORMS ACROSS THE COASTAL
PLAINS. THE GREATEST LIGHTNING ACTIVITY IS CURRENTLY ASSOCIATED WITH
THE ELEVATED STORMS THAT ARE ABLE TO TAP INTO 1000-1500 J/KG CAPE
ABOVE 700MB. A SIGNIFICANT AMOUNT OF LOW-LVL SHEAR REMAINS IN PLACE
ACROSS MUCH OF THE REGION WITH 300-500 0-1KM ESRH AND WILL SUPPORT
ROTATING UPDRAFTS IF THEY GROW DEEP ENOUGH. THANKFULLY THE CAP IN
PLACE APPEARS TO BE JUST STRONG ENOUGH FOR STORMS NOT BE SURFACE
BASED AT THIS MOMENT. HOWEVER...AN EVOLUTION TOWARDS SURFACE BASED
CONVECTION WILL NEED TO BE CLOSELY MONITORED THROUGH THE MORNING
AS THE CONVERGENCE FRONTAL BOUNDARY INTERACTS WITH AN ENHANCED
AREA DIVERGENCE ALOFT AS IT REACHES THE I-35 CORRIDOR AND
CONTINUES EAST. ENOUGH SHEAR IS PRESENT THAT IF A STORM WHERE TO
BECOME SURFACE BASED...STRONG STRAIGHT-LINE WINDS AND A TORNADO
COULD BE POSSIBLE. SMALLER SHOWERS HAVE ALREADY BEEN ABLE TO
PRODUCE GUSTY 40-50 MPH WINDS GIVEN THE STRONG WINDS IN THE LOWEST
2000FT COMING DOWN TO THE SURFACE THROUGH PRECIPITATION LOADING.
THE ELEVATED STORMS OVER THE COASTAL PLAINS ARE EXHIBITING WEAK
ELEVATED ROTATION AND ELEVATED SUPERCELL STRUCTURES WHICH IS
INDICATIVE OF THE STRONG DEEP LAYER SHEAR OF 55 KT.

CONVECTIVE EVOLUTION WISE THROUGH THE MORNING...FEEL THERE WILL BE
AN UPTICK IN CONVECTIVE ACTIVITY ALONG THE MAIN FRONT AS IT
APPROACHES THE I-35 CORRIDOR. IN ADDITION...EXPECT ADDITIONAL
ELEVATED ACTIVITY TO STREAM UP FROM THE SOUTHWEST ALONG AND JUST
SOUTH OF THE 35 CORRIDOR INTO THE COASTAL PLAINS. NAM/GFS BUFR
SOUNDINGS CONTINUE TO SHOW A WEAK CAP THROUGH 6AM FOR I-35/37 AND
EAST THAT WILL HAMPER FULL ON SURFACE BASED CONVECTION BUT THE
CONVERGENCE OF THE SURFACE BOUNDARY MAY BE JUST ENOUGH TO GET THROUGH
THE CAP AND SUPPORT MORE ROBUST UPDRAFTS ACROSS THE COASTAL PLAINS.
THIS AREA WILL BE MORE SUPPORTIVE ENVIRONMENT FOR STORMS TO BE
POSSIBLY STRONG TO SEVERE. POCKETS OF HEAVY RAIN WILL BE LIKELY AS
WELL AS PWATS ARE WELL ABOVE NORMAL AND DECENT FORCING IS PRESENT.

STRONG TO SEVERE STORMS THREAT WILL BE EAST OF AUSTIN THROUGH 8AM
AND EAST OF THE ENTIRE REGION BY NOON. GRADUAL CLEARING IS EXPECTED
THROUGH THE DAY FROM WEST TO EAST AS DRIER AIR FILTERS IN FROM THE
NW. WINDS WILL GUST TO 25-35 MPH THIS AFTERNOON FROM NW WITH
SUSTAINED NEAR 15-20. THIS WILL BE JUST BELOW WIND ADVISORY
CRITERIA.

PLENTY OF SUN EXPECTED WEDNESDAY WITH TEMPERATURES REBOUNDING INTO
THE LOW TO MID 70S AREAWIDE.

&&

.LONG TERM (THURSDAY THROUGH NEXT MONDAY)...

NO MAJOR HIGHLIGHTS THROUGH THE LONG TERM OUTSIDE OF COLDER
TEMPERATURES LATE IN THE WEEK THAT MAY APPROACH THE MID 30S FOR
PORTIONS OF THE HILL COUNTY.

A STRONGER SURFACE HIGH WILL DEVELOP ACROSS THE CENTRAL PLAINS AND
SKIRT EAST ACROSS THE MS VALLEY BY FRIDAY. PWATS WILL FALL
DRASTICALLY TO 0.2-0.4" ACROSS THE REGION LATE WEEK AS A BROAD
LONGWAVE TROUGH OCCURS OVER THE ENTIRE CONUS. THIS SURFACE HIGH
SHOULD ALLOW FOR CALM WINDS AND MOSTLY CLEAR SKIES TO ALLOW FOR
DECENT RADIATIONAL COOLING MID TO LATE WEEK. SOME LOCAL COOL SPOTS
IN THE HILL COUNTRY COULD DIP INTO THE MID TO UPPER 30S.
HOWEVER...NO FREEZING TEMPERATURES ARE FORECAST AT THIS TIME. A
SHARPER TROUGH WILL PIVOT OUT OF CANADA OVER THE WEEKEND BUT PWATS
WILL STRUGGLE TO RECOVER AND ONLY SOME LIGHT SHOWER ACTIVITY MAY BE
POSSIBLE SATURDAY. THE CHANCES ARE QUITE LOW AT THIS POINT AND HAVE
PLACED ONLY 10-20% VALUES.

BY EARLY NEXT WEEK...A STRONGER SURFACE HIGH SHIFTS ACROSS THE
PLAINS THAT WILL REINFORCE THE COOLER TEMPERATURES WITH HIGHS
LIKELY NOT MAKING IT OUT OF THE 60S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  47  75  47  73 /  90  -    0   0   0
AUSTIN BERGSTROM INTL AIRPORT  70  43  75  43  74 /  90  -    0   0   0
NEW BRAUNFELS MUNI AIRPORT     70  44  77  45  75 /  80  -    0   0   0
BURNET MUNI AIRPORT            68  43  72  44  71 /  30  -    0   0   0
DEL RIO INTL AIRPORT           74  43  76  44  74 /   0   0   0   0   0
GEORGETOWN MUNI AIRPORT        69  43  74  43  71 /  90  -    0   0   0
HONDO MUNI AIRPORT             74  41  76  41  75 /  10   0   0   0   0
SAN MARCOS MUNI AIRPORT        70  43  75  44  74 /  80  -    0   0   0
LA GRANGE - FAYETTE REGIONAL   75  46  75  46  74 / 100  -    0   0   0
SAN ANTONIO INTL AIRPORT       73  45  76  46  75 /  30  -    0   0   0
STINSON MUNI AIRPORT           74  45  77  45  76 /  30  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Nov 17, 4:30 AM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 AM CST TUE NOV 17 2015

TXZ171>173-183>194-202>209-217>225-228-181030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
430 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT..

A LINE OF STRONG TO SEVERE STORMS ASSOCIATED WITH A COLD FRONT
WILL MOVE ACROSS THE EASTERN COUNTIES THIS MORNING. MAIN WEATHER
THREATS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. CAN NOT
RULED OUT AN ISOLATED TORNADO. THE THREAT FOR SEVERE WEATHER WILL
COME TO AN END BY NOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

In the hours before

Special weather statement, Nov 17, 12:06 AM CST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CST TUE NOV 17 2015

TXZ205>207-220>223-170700-
WILSON TX-GUADALUPE TX-COMAL TX-KARNES TX-ATASCOSA TX-GONZALES TX-
BEXAR TX-
1206 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WILSON...COMAL...GONZALES...
ATASCOSA...GUADALUPE...BEXAR AND CENTRAL KARNES COUNTIES UNTIL 100 AM
CST...

AT 1204 AM CST...DOPPLER RADAR WAS TRACKING THUNDERSTORMS NEAR
MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...PLEASANTON...
GONZALES...FLORESVILLE...JOURDANTON...POTEET...POTH...CHARLOTTE...
STOCKDALE...CHRISTINE...KOSCIUSKO...CANYON LAKE DAM...CAMPBELLTON...
SCHERTZ...CIBOLO...LIVE OAK AND LEON VALLEY.

THESE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2864 9834 2864 9880 2916 9881 3001 9829
      2986 9804 2976 9800 2981 9794 2940 9724
      2863 9833
TIME...MOT...LOC 0604Z 240DEG 49KT 2854 9888

TB3
Special weather statement, Nov 17, 1:50 AM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 AM CST TUE NOV 17 2015

TXZ221>223-170830-
WILSON TX-KARNES TX-GONZALES TX-
150 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WILSON...
SOUTHWESTERN GONZALES AND NORTHEASTERN KARNES COUNTIES UNTIL 230 AM
CST...

AT 149 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILLETT...OR 11 MILES NORTHEAST OF KOSCIUSKO...MOVING NORTH AT 35
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...NIXON...SMILEY...GILLETT...COST...BEBE...WRIGHTSBORO...
BELMONT...OAK FOREST...LEESVILLE AND MONTHALIA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2910 9763 2904 9772 2908 9786 2952 9774
      2960 9767 2952 9742
TIME...MOT...LOC 0749Z 199DEG 30KT 2917 9776

TB3
Special weather statement, Nov 17, 2:32 AM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 AM CST TUE NOV 17 2015

TXZ208-209-223-224-170915-
DE WITT TX-FAYETTE TX-GONZALES TX-CALDWELL TX-
232 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES...SOUTHWESTERN
FAYETTE...NORTHEASTERN DEWITT AND SOUTHEASTERN CALDWELL COUNTIES
UNTIL 315 AM CST...

AT 232 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
GONZALES...MOVING NORTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...FLATONIA...WAELDER...HOCHHEIM...OAK FOREST...LITTLE NEW
YORK...COLONY...DILWORTH...DREYER...NICKLE...THOMPSONVILLE...DELHI...
MONTHALIA...OTTINE...COST...HAMON...ENGLE...GLAZE CITY...NEWTONVILLE
AND ELM GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2963 9704 2963 9714 2958 9721 2950 9720
      2939 9724 2936 9722 2926 9728 2944 9767
      2990 9745 2979 9732 2983 9727 2970 9699
TIME...MOT...LOC 0832Z 211DEG 36KT 2946 9749

TB3
Special weather statement, Nov 17, 3:09 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 AM CST TUE NOV 17 2015

TXZ193-194-209-223-171015-
FAYETTE TX-BASTROP TX-GONZALES TX-LEE TX-
309 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BASTROP...
NORTHEASTERN GONZALES...FAYETTE AND CENTRAL LEE COUNTIES UNTIL 415 AM
CST...

AT 309 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER
FLATONIA...MOVING NORTHEAST AT 55 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS UP TO 50
MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GIDDINGS...LA GRANGE...SMITHVILLE...SCHULENBURG...FLATONIA...
FAYETTEVILLE...ROUND TOP...MULDOON...CISTERN...DIME BOX...CARMINE...
ELLINGER...REK HILL...WILLOW SPRINGS...KOVAR...NECHANITZ...HOLMAN...
WALHALLA...NORTHRUP AND O QUINN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2973 9678 2963 9701 2962 9717 2976 9735
      2979 9732 2981 9734 2982 9733 3044 9692
      3046 9688 3043 9687 3027 9668 3025 9669
      3024 9674 3020 9674 3016 9679 3014 9677
      3017 9669 3014 9665 3008 9663 2996 9657
TIME...MOT...LOC 0909Z 240DEG 49KT 2971 9710

TB3
Special weather statement, Nov 17, 4:35 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CST TUE NOV 17 2015

TXZ209-223>225-171115-
DE WITT TX-FAYETTE TX-GONZALES TX-LAVACA TX-
435 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAVACA...EASTERN
GONZALES...SOUTHWESTERN FAYETTE AND NORTH CENTRAL DEWITT COUNTIES
UNTIL 515 AM CST...

AT 435 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GONZALES...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...LA GRANGE...SCHULENBURG...SHINER...FLATONIA...MOULTON...
WAELDER...CHEAPSIDE...HOCHHEIM...MULDOON...CISTERN...WESTHOFF...
HENKHAUS...DREYER...MORAVIA...THOMPSONVILLE...DUBINA...ENGLE...
AMMANNSVILLE AND KOMENSKY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2963 9687 2912 9750 2956 9756 3001 9703
      2976 9675
TIME...MOT...LOC 1035Z 232DEG 45KT 2945 9741

ALLEN
Special weather statement, Nov 17, 5:28 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 AM CST TUE NOV 17 2015

TXZ223>225-171215-
DE WITT TX-GONZALES TX-LAVACA TX-
528 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAVACA...
SOUTHEASTERN GONZALES AND NORTHEASTERN DEWITT COUNTIES UNTIL 615 AM
CST...

AT 528 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOCHHEIM...OR 9 MILES WEST OF YOAKUM...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CUERO...YOAKUM...HALLETTSVILLE...SHINER...MOULTON...CHEAPSIDE...
HOCHHEIM...SUBLIME...SWEET HOME...HENKHAUS...DREYER...MORAVIA...
CONCRETE...MONT...VSETIN...KOMENSKY...WIED...EDGAR...WITTING AND
WORTHING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2951 9673 2951 9674 2902 9740 2937 9745
      2963 9713 2963 9686 2961 9684 2959 9683
      2958 9684 2958 9679
TIME...MOT...LOC 1128Z 232DEG 49KT 2930 9731

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 12:06 AM CSTSpecial Weather StatementEWXAtascosa, Bexar, Comal, Gonzales, Guadalupe, Wilson54 min
Nov 17, 1:50 AM CSTSpecial Weather StatementEWXGonzales40 min
Nov 17, 2:32 AM CSTSpecial Weather StatementEWXGonzales43 min
Nov 17, 3:09 AM CSTSpecial Weather StatementEWXFayette, Lee66 min
Nov 17, 4:35 AM CSTSpecial Weather StatementEWXFayette, Gonzales40 min
Nov 17, 5:28 AM CSTSpecial Weather StatementEWXDeWitt, Lavaca47 min
Nov 17, 6:11 AM CSTSpecial Weather StatementEWXHays, Travis, Williamson64 min
Nov 17, 6:33 AM CSTSpecial Weather StatementEWXBexar, Comal, Guadalupe42 min
Nov 17, 6:59 AM CSTSpecial Weather StatementEWXBastrop, Lee61 min
Nov 17, 8:52 AM CSTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.